# SDR ASOA05950

- Difficulty date: November 4, 2005
- Submitted: November 17, 2005
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- Engine: Ge CF348C1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE FORWARD FS 280 FLOOR ANGLE WAS FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE WILL REMOVE AND REPLACE THE FORWARD FS 280 FLOOR ANGLE.  (K)
